# SDR DALA2025082206276

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BONDING PLATE FLAP TRACK FAIRING 2 (531CB) ON LH WING.   REPLACED BONDING PLATE FLAP TRACK FAIRING 2 (531CB) ON LH WING AS PER ER/A 622998-14TR. (1156733)
